# SDR CA040825002

- Difficulty date: April 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,884 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REPAIRED HORIZONTAL STABILIZER.  AFT ATTACHMENT POINT REINFORCEMENT BRACKETS 0732101-4 AND 0732106 REPLACED WITH NEW PARTS.  ADJACENT RIVETS REPLACED.   TAIL REASSEMBLED.
